Alert archive / Florida / Flood Watches in 2012
Flood Watch 3, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this flood watch at Jun 7, 2012, 5:08 PM EDT for Pinellas County, Sumter County, Florida. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2012, 5:08 PM EDT (21:08 UTC)
- Expired
- Jun 9, 2012, 5:06 AM EDT
- In force
- 36 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- None
Counties Pinellas County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 67 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.1 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1698 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
266 WGUS62 KTBW 072108 FFATBW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 508 PM EDT THU JUN 7 2012 ...FLOOD WATCH FOR THE NATURE COAST AND THE TAMPA BAY AREA THROUGH FRIDAY EVENING... .SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED ACROSS THE WATCH AREA OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. FLZ039-042-043-048>051-080915- /O.NEW.KTBW.FA.A.0003.120607T2108Z-120609T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA 508 PM EDT THU JUN 7 2012 ...FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A * FLOOD WATCH FOR A PORTION OF WEST CENTRAL FLORIDA...INCLUDING THE FOLLOWING AREAS...CITRUS...HERNANDO...HILLSBOROUGH... LEVY...PASCO...PINELLAS AND SUMTER. * THROUGH FRIDAY EVENING * SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED ACROSS THE WATCH AREA OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. * SIGNIFICANT RIVER FLOODING IS NOT ANTICIPATED THROUGH FRIDAY. HOWEVER...CAUTION IS ADVISED ALONG SMALL CREEKS AND STORM DRAINAGE BASINS AS LOCALIZED FLOODING COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$
3 follow-up statements
658 WGUS62 KTBW 080950 FFATBW FLOOD WATCH NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 550 AM EDT FRI JUN 8 2012 ...FLOOD WATCH FOR THE NATURE COAST AND PINELLAS AND HILLSBOROUGH COUNTIES THROUGH THIS EVENING... .SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED ACROSS THE WATCH AREA OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. FLZ039-042-043-048>051-090300- /O.CON.KTBW.FA.A.0003.000000T0000Z-120609T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA 550 AM EDT FRI JUN 8 2012 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF WEST CENTRAL FLORIDA...INCLUDING THE FOLLOWING AREAS...CITRUS...HERNANDO...HILLSBOROUGH...LEVY...PASCO... PINELLAS AND SUMTER. * THROUGH THIS EVENING * SIGNIFICANT RAINFALL TOTALS HAVE ALREADY OCCURRED ACROSS THE WATCH AREA OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. * SIGNIFICANT RIVER FLOODING IS NOT ANTICIPATED THROUGH FRIDAY. HOWEVER...CAUTION IS ADVISED ALONG SMALL CREEKS AND STORM DRAINAGE BASINS AS LOCALIZED FLOODING COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$
043 WGUS62 KTBW 090102 FFATBW URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 902 PM EDT FRI JUN 8 2012 ...FLOOD WATCH FOR THE NATURE COAST AND PINELLAS AND HILLSBOROUGH COUNTIES NOW IN EFFECT THROUGH SATURDAY EVENING... .THE POTENTIAL EXISTS FOR ADDITIONAL HEAVY RAINFALL OVER THE WATCH AREA ON SATURDAY WHICH WILL ADD TO SIGNIFICANT RAINFALL TOTALS WHICH HAVE ALREADY OCCURRED DURING THE PAST SEVERAL DAYS. A SLOW MOVING FRONT ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS AND THUNDERSTORMS INTO THE FIRST HALF OF THE WEEKEND. FLZ039-042-043-048>051-100000- /O.EXT.KTBW.FA.A.0003.000000T0000Z-120610T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA 902 PM EDT FRI JUN 8 2012 ...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY EVENING... THE FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF WEST CENTRAL FLORIDA...INCLUDING THE FOLLOWING AREAS...CITRUS...HERNANDO...HILLSBOROUGH...LEVY...PASCO... PINELLAS AND SUMTER. * THROUGH SATURDAY EVENING * THE POTENTIAL EXISTS FOR ADDITIONAL HEAVY RAINFALL OVER THE WATCH AREA ON SATURDAY WHICH WILL ADD TO SIGNIFICANT RAINFALL WHICH HAS ALREADY OCCURRED OVER THE PAST SEVERAL DAYS. A SLOW MOVING FRONT ACROSS THE AREA WILL CONTINUE THE POTENTIAL FOR HEAVY SHOWERS AND THUNDERSTORMS INTO THE FIRST HALF OF THE WEEKEND. * SIGNIFICANT RIVER FLOODING IS NOT ANTICIPATED THROUGH FRIDAY. HOWEVER...CAUTION IS ADVISED ALONG SMALL CREEKS AND STORM DRAINAGE BASINS AS LOCALIZED FLOODING COULD OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$ 14-MROCZKA
940 WGUS62 KTBW 090906 FFATBW FLOOD WATCH NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 506 AM EDT SAT JUN 9 2012 FLZ039-042-043-048>051-091015- /O.CAN.KTBW.FA.A.0003.000000T0000Z-120610T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH- INCLUDING THE CITIES OF...CEDAR KEY...CHIEFLAND...CRYSTAL RIVER... INVERNESS...BUSHNELL...THE VILLAGES...BROOKSVILLE...SPRING HILL... NEW PORT RICHEY...ZEPHYRHILLS...CLEARWATER...ST. PETERSBURG... BRANDON...TAMPA 506 AM EDT SAT JUN 9 2012 ...FLOOD WATCH IS CANCELLED... THE DEEPEST TROPICAL MOISTURE HAS SHIFTED NORTH OF WEST-CENTRAL FLORIDA THIS MORNING...AND WIDESPREAD HEAVY RAINFALL IS NO LONGER ANTICIPATED. THEREFORE...THE FLOOD WATCH FOR WEST CENTRAL FLORIDA HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this flood watch went out at Jun 7, 1:13 PM EDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 7, 1:13 PM EDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
113 PM EDT THU JUN 7 2012
.SHORT TERM (TONIGHT-SATURDAY)...MUCH NEEDED RAINFALL TO CONTINUE
THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. VERY SLOW MOVING
MID TO UPPER TROUGH TO DROP OUT OF TEXAS WITH CLOSED LOW IN THE
WESTERN GULF AND WEAK UPPER RIDGING IN THE N CARIB TO KEEP
DIFFLUENT SW FLOW ALOFT OVER THE E GULF AND FLORIDA PENINSULA TO
END THE WORK WEEK AND THROUGH SATURDAY. WEAK FRONTAL BOUNDARY
DRAPED OVER THE N FL PENINSULA AND NORTHERN GULF TO KEEP THE AREA
IN WARM...MOIST AND UNSTABLE ENVIRONMENT AS WELL. CONTINUE TO
EXPECT SEVERAL ROUNDS OF WIDESPREAD SHOWERS AND A FEW EMBEDDED
THUNDERSTORMS OVER THE ENTIRE AREA WITH COMBINATION OF MID/UPPER
ENERGY OFF THE GULF...SFC FRONTAL BOUNDARY FORCING...DIURNAL
HEATING...AND WEAK SEA BREEZE CIRCULATIONS. HAVE INCREASED POPS
INTO LIKELY CATEGORY MOST AREAS WITH BELOW NORMAL DAYTIME TEMPS.
MAIN THREAT FROM THIS CONVECTION IS EXPECTED TO BE SOME STRONG
GUSTY WINDS...DEADLY LIGHTNING AND BRIEF HEAVY RAINS CAUSING
LOCALIZED FLOODING WITH THE STRONGER STORMS.
PERSISTENT SW FLOW OVER E GULF CONTINUES TO PRODUCE BREAKING WAVES
ALONG AREA BEACHES WITH MODERATE TO HIGH RISK OF RIP CURRENTS
TODAY INTO FRIDAY.
.LONG TERM (SATURDAY NIGHT-WEDNESDAY)...WEAK SURFACE RIDGING WILL
REMAIN IN PLACE ACROSS THE AREA FROM THE NORTHEAST WITH DEEP
MOISTURE HOLDING ACROSS THE AREA THROUGH WEDNESDAY. ALOFT...AN
UPPER SHORTWAVE WILL GRADUALLY SHIFT EAST ACROSS THE NORTHERN GULF
THROUGH THE PERIOD WITH VORT MAXES MOVING OVER THE AREA. THE UPPER
ENERGY COMBINED WITH THE MOIST ENVIRONMENT WILL ALLOW FOR MAINLY
DIURNAL SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MUCH OF THE
PERIOD. MINIMUM TEMPERATURES WILL BE IN THE UPPER 60S TO MID 70S.
HIGHS WILL BE IN THE UPPER 80S TO LOWER 90S EACH DAY.
&&
.AVIATION...SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS MOVING IN
FROM THE GULF WILL PRODUCE TEMPO MVFR CEILINGS AND VISIBILITIES
AT ALL TERMINAL SITES THROUGH 08/00Z TONIGHT...OTHERWISE VFR IS
EXPECTED. SOUTH TO SOUTHWEST WINDS IN THE 10 TO 15 KNOT RANGE WITH
GUSTS UP TO 30 KNOTS IN THE VICINITY OF THUNDERSTORMS WILL
DIMINISH TO 7 TO 10 KNOTS AFTER 08/02Z TONIGHT.
&&
.MARINE...WEAK BOUNDARY IN THE NORTHERN GULF HAS ALLOWS THE PRESSURE
GRADIENT TO RELAX OVER THE E GULF WATERS WITH WINDS IN THE 10-15
KT RANGE THIS AFTERNOON...TONIGHT AND INTO FRIDAY. RESIDUAL SEAS
OF 4-6 FEET THIS AFTERNOON WILL BEGIN TO SUBSIDE OVERNIGHT AND
FRIDAY. DEEP AND WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH FRIDAY WITH WINDS AND SEAS BRIEFLY HIGHER NEAR STRONGER
STORMS. WEAK HIGH PRESSURE TO BUILD INTO THE REGION FOR THE WEEKEND
WITH FAIRLY LIGHT E-SE WINDS AND SEAS.
&&
.FIRE WEATHER...DEEP MOISTURE TO REMAIN OVER THE REGION THROUGH
THE WEEKEND WITH NO FIRE WEATHER CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 76 86 75 87 / 60 70 40 60
FMY 76 86 74 87 / 50 60 40 60
GIF 73 87 72 88 / 60 70 40 50
SRQ 76 85 74 86 / 60 70 40 60
BKV 72 87 70 88 / 60 70 40 60
SPG 78 85 77 86 / 60 70 40 60
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...BEACH HAZARDS STATEMENT UNTIL 9 PM EDT THIS EVENING FOR
CHARLOTTE-HILLSBOROUGH-LEE-MANATEE-PINELLAS-SARASOTA.
GULF WATERS...NONE.
&&
SHORT TERM/MARINE/FIRE WEATHER...25/DAVIS
LONG TERM...24/COLSON
AVIATION...57/MCMICHAELHazardous weather outlook, Jun 7, 5:41 AM EDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 541 AM EDT THU JUN 7 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-071600- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 541 AM EDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT WITH A STALLED FRONTAL BOUNDARY ACROSS NORTH FLORIDA AND UPPER ENERGY STREAMING OVER THE AREA. STRONG GUSTY WINDS...DEADLY LIGHTNING AND BRIEF HEAVY RAINS CAUSING LOCALIZED FLOODING WILL BE POSSIBLE WITH THE STRONGER STORMS. ...RIP CURRENT IMPACT... SOUTHWESTERLY WINDS WILL INCREASE THROUGH THE AFTERNOON AND ALLOW FOR A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. TO AVOID GETTING CAUGHT IN A RIP CURRENT...SWIM AT GUARDED BEACHES AND HEED THE ADVICE OF THE BEACH PATROL. AT UNGUARDED BEACHES AND NEAR PIERS...JETTIES...AND INLETS...DO NOT GO INTO THE SURF MUCH ABOVE YOUR KNEES. IF CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...DO NOT ATTEMPT TO MOVE DIRECTLY TOWARD SHORE. INSTEAD...MOVE SIDEWAYS ACROSS THE RIP CURRENT UNTIL THE PULL EASES. ANOTHER METHOD OF ESCAPE IS TO LET THE RIP CURRENT PULL YOU SEAWARD 50 TO 100 YARDS...WHERE THE FORCE WEAKENS. THEN...SWIM TOWARD THE BEACH AT AN ANGLE AWAY FROM THE CURRENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA EACH DAY AS A TROUGH TO THE NORTH AND ENERGY ALOFT SLOWLY MOVE THROUGH THE AREA THROUGH SATURDAY AND BRING ABUNDANT MOISTURE AND INSTABILITY. A SECONDARY UPPER TROUGH WILL KEEP AN UNSTABLE ENVIRONMENT IN PLACE THROUGH WEDNESDAY AS HIGH PRESSURE RIDGES ACROSS THE AREA AT THE SURFACE. STRONG GUSTY WINDS...DEADLY LIGHTNING AND BRIEF HEAVY RAINS WILL BE POSSIBLE WITH THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. COLSON
In the hours before
Special weather statement, Jun 7, 3:10 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
310 PM EDT THU JUN 7 2012
FLZ048-049-071930-
HERNANDO-PASCO-
310 PM EDT THU JUN 7 2012
...A STRONG THUNDERSTORM WILL AFFECT HERNANDO AND NORTHWESTERN PASCO
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR ARIPEKA...OR NEAR HUDSON...MOVING EAST AT 35 MPH. THIS
STORM WILL AFFECT HUDSON...BAYONET POINT...HERNANDO BEACH AND
ARIPEKA...UNTIL 330 PM EDT.
GUSTY WINDS UP TO 45 MPH ARE EXPECTED ALONG WITH FREQUENT CLOUD TO
GROUND LIGHTNING.
&&
LAT...LON 2841 8272 2845 8268 2847 8269 2849 8268
2850 8269 2854 8267 2859 8267 2864 8269
2870 8260 2869 8242 2866 8241 2866 8232
2842 8213 2829 8274
TIME...MOT...LOC 1907Z 253DEG 28KT 2844 8268
14-MROCZKAThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:21 PM EDT | Special Weather Statement | TBW | Hillsborough | 24 min |
| Jun 7, 5:51 AM EDT | Beach Hazards Statement | TBW | Pinellas | 15 hr |
| Jun 7, 6:14 AM EDT | Special Weather Statement | TBW | Manatee, Sarasota | 46 min |
| Jun 7, 7:19 AM EDT | Special Weather Statement | TBW | Hillsborough | 41 min |
| Jun 7, 7:21 AM EDT | Areal Flood Advisory | TBW | Sarasota | 54 min |
| Jun 7, 7:44 AM EDT | Special Weather Statement | TBW | Hardee | 46 min |
| Jun 7, 8:00 AM EDT | Special Marine Warning | TBW | 45 min | |
| Jun 7, 8:21 AM EDT | Special Weather Statement | TBW | Hardee | 24 min |
| Jun 7, 8:24 AM EDT | Special Weather Statement | TBW | Manatee | 51 min |
| Jun 7, 8:39 AM EDT | Special Weather Statement | TBW | Polk | 21 min |
| Jun 7, 9:02 AM EDT | Areal Flood Advisory | TBW | Manatee | 58 min |
| Jun 7, 10:57 AM EDT | Special Marine Warning | TBW | 33 min | |
| Jun 7, 2:56 PM EDT | Special Marine Warning | TBW | 34 min | |
| Jun 7, 3:10 PM EDT | Special Weather Statement | TBW | Hernando | 20 min |
| Jun 7, 3:18 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Pasco | 27 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.